zbMATH — the first resource for mathematics

Heisenberg model in pseudo-Euclidean spaces. (English) Zbl 1335.37045
Summary: We construct analogues of the classical Heisenberg spin chain model (or the discrete Neumann system), on pseudo-spheres and light-like cones in the pseudo-Euclidean spaces and show their complete Hamiltonian integrability. Further, we prove that the Heisenberg model on a light-like cone leads to a new example of the integrable discrete contact system.

37J55 Contact systems
37J35 Completely integrable finite-dimensional Hamiltonian systems, integration methods, integrability tests
39A12 Discrete version of topics in analysis
Full Text: DOI arXiv
[1] Banyaga, A. and Molino, P., Géométrie des formes de contact compl‘etement intégrables de type torique, Séminare Gaston Darboux de Géométrie et Topologie Différentielle, Montpellier (1991/92), Montpellier: Univ. Montpellier 2, 1993, pp. 1–25.
[2] Dragović, V. and Radnović, M., Ellipsoidal Billiards in Pseudo-Euclidean Spaces and Relativistic Quadrics, Adv. Math., 2012, vol. 231, nos. 3–4, pp. 1173–1201. · Zbl 1252.37049
[3] Jovanović, B., Noncommutative Integrability and Action-Angle Variables in Contact Geometry, J. Symplectic Geom., 2012, vol. 10, no. 4, pp. 535–561. · Zbl 1267.53092
[4] Jovanović, B. and Jovanović, V., Contact Flows and Integrable Systems, arXiv:1212.2918 (12 Dec 2012). · Zbl 1333.37102
[5] Libermann, P. and Marle, C.-M., Symplectic Geometry and Analytical Mechanics, Math. Appl., vol. 35, Dordrecht: Reidel, 1987. · Zbl 0643.53002
[6] Khesin, B. and Tabachnikov, S., Pseudo-Riemannian Geodesics and Billiards, Adv. Math., 2009, vol. 221, no. 4, pp. 1364–1396. · Zbl 1173.37037
[7] Khesin, B. and Tabachnikov, S., Contact Complete Integrability, Regul. Chaotic Dyn., 2010, vol. 15, nos. 4–5, pp. 504–520. · Zbl 1203.37094
[8] Moser, J., Geometry of Quadric and Spectral Theory, in The Chern Symposium 1979: Proc. of the Internat. Symp. on Differential Geometry in Honor of S.-S. Chern (Berkeley, Calif., June 1979), W.-Y. Hsiang et al. (Eds.), New York: Springer, 1980, pp. 147–188.
[9] Moser, J. and Veselov, A. P., Discrete Versions of Some Classical Integrable Systems and Factorization of Matrix Polynomials, Comm. Math. Phys., 1991, vol. 139, no. 2, pp. 217–243. · Zbl 0754.58017
[10] Suris, Yu. B., The Problem of Integrable Discretization: Hamiltonian Approach, Progr. Math., vol. 219, Basel: Birkhäuser, 2003. · Zbl 1033.37030
[11] Veselov, A.P., Integrable Discrete-Time Systems and Difference Operators, Funct. Anal. Appl., 1988, vol. 22, no. 2, pp. 83–93; see also: Funktsional. Anal. i Prilozhen., 1988, vol. 22, no. 2, pp. 1–13. · Zbl 0694.58020
[12] Veselov, A.P., Integrable Maps, Russian Math. Surveys, 1991, vol. 46, no. 5, pp. 1–51; see also: Uspekhi Mat. Nauk, 1991, vol. 46, no. 5, pp. 3–45. · Zbl 0785.58027
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.